# SDR DHL2001727569

- Difficulty date: August 28, 2001
- Submitted: September 15, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, WEB BS 970 TO 991 OVER STR 29 RT STIFFENER BENT (AFT CARGO COMPARTMENT).  STRAIGHTENED DAMAGED AREA ON VERTICAL STIFFENER AS PER BOEING A/C 727 SRM 51-40-1.
